# SDR 20000614AP008

- Difficulty date: March 26, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N249GL
- Make and model: Beech 1900D
- Aircraft serial: UE249
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Failed
- Location: Multiple
- Component: Encoding Altimet, Bendix
- Component part number: KEA346066306200
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, F
- Precautionary procedure: A

## Discrepancy

CAPTAINS ALTIMETER, ALTITUDE PRESELECT, TRANSPONDER, AND TCAS FAILED ON DEPARTURE.  LANDED AND RETURNED TO GATE.  THIS IS THE SECOND REPORT OF THIS PROBLEM ON THIS AIRCRAFT IN 2 DAYS.  MAINTENANCE PERSONNEL GROUND TESTED THE SYSTEM AND DETERMINED THAT THE ENCODING ALTIMETER WAS NOT FUNCTIONING PROPERLY.  CAPTAINS ALTIMETER WAS REMOVED, REPLACED, AND GROUND TESTS COMPLETED WITH NO DISCREPANCIES NOTED.  (M)
